# SDR DHL2003604563

- Difficulty date: May 14, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP T/E DENTED FROM STA XF 304.000 - XF 310.000. REMOVED DAMAGED T/E IAW SRM 51-1-21A PG. 4, FABRICATED NEW T/E IAW SRM 57-1-0 PG 7,SRM 57-7-1 FIG 4. CLEANED, TREATED AND PRIMED AREA AND T/E LOWER SURFACE IAW SRM 51-1-8B. INSTALLED NEW T/E IAW SRM 51-1-21A PG 3.
